MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12; SHOULDER HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12; SHOULDER HUMERAL DIAPHYSIS
Model Number 04.01.0185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 february 2023: lot 2242299: (b)(4) items manufactured and released on 12-dec-2022.Expiration date: 2027-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for peri-prosthetic humeral fracture.The surgeon 4 days after primary surgery revised successfully the stem, the metaphysis and the diaphysis.

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12
Common Device Name
SHOULDER HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16520980
Report Number3005180920-2023-00153
Device Sequence Number6572838
Product Code PHX
UDI-Device Identifier07630040715935
UDI-Public07630040715935
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0185
Device Catalogue Number04.01.0185
Device Lot Number2242299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale